On deficiency gradient of groups. / Kar, Aditi; Nikolov, Nikolay.

In: International Mathematics Research Notices, Vol. 2016, No. 3, 2016, p. 696-716.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)696-716
Number of pages21
JournalInternational Mathematics Research Notices
Volume2016
Issue number3
Early online date20 May 2015
DOIs
Publication statusPublished - 2016
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28941178